Iv been on citalopram for about a month and am really struggling with side effects,sometimes I feel I can't breathe and have to take a deep breath, hav had chest x,rays and eggs ll ok ,seem to be constantly hungry too,has anyone else had these effects had these effects,they seem a bit odd to me,headaches also
Citalopram: Iv been on citalopram for about... - Anxiety Support
I think some meds can make you feel hungry , i have been on other meds , not the ones you are taking but they have made me eat more
Maybe hun if you feel these are giving you all these side effects , you need to have a word with GP , they will be able to advise you
I have read on here though before from people that have taken them it can take a few weeks for you to adjust to them , but others cant
I am terrible though with meds , i only have to take a vitamin & think I have side effects !!! Iam not saying that is what is happening to you , just saying thats what I am like
Let us no how you go on
I'm going to c my doc on tues,the tabs seem to b doing there job however,coz as u may remember I was at rock bottom literally,it's just these funny side effects,my mood has altered for the better I'm happy to say,someone has suggested I may have been suffering from SAD,coz I was like this last yr but I didn't stay on the meds long enough
Thats good meg , sounds positive , try not to worry , i think they will ease , the side effects , its good you are feeling better as I do remember you were very low
Let us no what they say on Tuesday
Thank u love and to everyone on here for the constant support that iv allways had ,il let u know how I on , ontues ,xxxx
Hi meg i too have been on citalopram for about 6 weeks and sometimes feel a little strange or light headed i to have been eating like a pig and eat till i feel a bit sick then i get alot of nausea and had the feeling i couldnt breath its as though i couldnt take any oxygen in if you read my blogs you will see some of my symptoms as well love and gp said its with meds hope you ok hun xxxx
This will b my 5th week on them ,im seeing my gp on,this gives me some degree of hope ,coz there are days sometimes evenings I feel weird ,differs times of the day it's nevert the same two days running,but I'm just thankful my depression is lifting,I will read ur blogs ,manythanks
Hi, yes I have had these symptoms too, difficult to breath, sick, eating too much. I have been on Citalopram since just before Christmas but even with the side effects I have persevered and feel much better now. I am now only taking 20mg (as went up to 40mg) and the benefits of being on Citalopram out way the help they have given me. I still have bad moments but feel i can get myself through it and be more positive. I am hoping that when I get out into the garden again that my mood will lift even more and so can get my eating under control again. Keep going and will be thinking of you xx
Thank you,I'm having a bad morning so far ,got up ,showered,then bang chest tight feel like I can't get a breath, it's gonna b one of those days,
I was on citalopram for 2 years and found it so helpful, the side effects soon wore off. Recently after a rather difficult year with family problems I have become anxious and panicky again so I have needed to go on something to help and the Doctor has given me Mirtazapine which Im not sure is working as well as the Citalopram. Keep plodding on you are not alone from cotonroad
Hi I am on Citalopram and have been taking them for nearly 4 weeks the only side effects is sometimes it plays havoc with upset stomach. They usually take about 3/4 to get into your system but i must admit i was petrified of taking them in the beginning. I was driving family and friends crazy saying what if they make me really bad.
What if i get addicted and cannot come off them.
I must say they have calmed me down to some degree.
So please give them some time and if any problem see your GP immediately.
Wish you all the best.
Hugs Seyi x
Thank you ,this is my 5th week on them
Thank you ,this is my 5th week on them
Hi, I am on 40mg Citalopram and have been for just over a year and up until fairly recently they have worked wonders for me. However, within the last couple of weeks i have deteriorated and have withdrawn into myself, i have no patience which means i am shouting/snapping at everyone around me (for no good reason), the slightest things make me cry. I have also been getting noticeable palpitations which scare me a bit and struggling to catch my breath. Anyone have any ideas why this is happening or been through something similar?
Thanks - feeling lost
Not what you're looking for?
You may also like...
of day is best to take them? I seem to be yawning a lot, feel a bit sick and can't sleep
took half a tablet for the first week then started taking the full 10mg the second week but 5 on a...
anyone help me had anxiety all my life but these last 12 months have been hell been on citalopram...
Does anyone take it? I got prescribed it this morning and took it a few hours ago and feel...
Hi I have been on Citalopram for 13 weeks today. Feel about 50% better. Is this the norm? Very...